# SDR UIEA2019071804791

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,138 hours, 16,925 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000A8042
- Condition: Low Voltage
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START DUE TO LOW BATT. VOLTAGE. ( REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-05. OPS CHECKS GOOD.  )
